# SDR ASAA2013042994753

- Difficulty date: April 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP INBD UPPER SURFACE SKIN IS CHAFED.  ACFT GROUNDED.  REPAIRED CHAFE ON RT WING INBD FOREFLAP, INBD UPPER SURFACE IAW SRM 51-70-10-2R0, REPAIR 4,  PARA  20., PG 48.
